The uncertainty principle: a mathematical survey

Folland, Gerald B. ; Sitaram, Alladi (2007) The uncertainty principle: a mathematical survey Journal of Fourier Analysis and Applications, 3 (3). pp. 207-238. ISSN 1069-5869

Full text not available from this repository.

Official URL:

Related URL:


We survey various mathematical aspects of the uncertainty principle, including Heisenberg's inequality and its variants, local uncertainty inequalities, logarithmic uncertainty inequalities, results relating to Wigner distributions, qualitative uncertainty principles, theorems on approximate concentration, and decompositions of phase space.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Uncertainty Principle; Fourier Transform; Heisenberg's Inequality; Logarithmic Inequalities; Wigner Distribution; Landau-pollak-slepian Theory; Phase Space
ID Code:53494
Deposited On:10 Aug 2011 09:50
Last Modified:10 Aug 2011 09:50

Repository Staff Only: item control page